|cause of vasculitis: cmv or deca?
Jun 11, 2012
Hey Nelson, I have CMV and I'm also on Deca. The CMV has been the source of many problems for me, including muscle loss, swollen glands, and some other problems. I went on Deca to counter the muscle loss, and I've noticed increased vascularity in my arms and legs (as can be expected with Deca). But now, I'm also noticing bulging, pulsating veins in my temples. And I'm wondering if this is just as common with Deca, or if this could be vasculitis resulting from the underlying CMV. I do tend to get mild headaches around my temples accompanying the bulging veins, but not sure if that's related. Any experience with this? Much appreciated.
| Response from Mr. Vergel
Deca durabolin (nandrolone decanoate is its generic name) is an injectable anabolic steroid used to treat HIV related involuntary weight loss. It can cause increased blood pressure (due to water retention and estradiol conversion) and increases in hematocrit (proportion of red blood cells). Both of these side effects that cause headaches and pulsating veins in your forehead. Talk to your doctor about this since these two factors can increase cardiovascular risks.
For nandrolone's benefits and studies in HIV, read this: Nandrolone and HIV
To manage polycythemia: Nandrolone or Testosterone Replacement Therapy and Polycythemia in HIV-Infected Patients
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.